Some Results on Multiplicity of Solutions in Frame Mappings.
Mathematische Zeitschrift, Tome 98 (1967), pp. 407-422
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1967__98_170758,
author = {Masami Wakae},
title = {Some {Results} on {Multiplicity} of {Solutions} in {Frame} {Mappings.}},
journal = {Mathematische Zeitschrift},
pages = {407--422},
year = {1967},
volume = {98},
zbl = {0185.27301},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__98_170758/}
}
Masami Wakae. Some Results on Multiplicity of Solutions in Frame Mappings.. Mathematische Zeitschrift, Tome 98 (1967), pp. 407-422. http://geodesic.mathdoc.fr/item/MZ_1967__98_170758/